NuvaRing Craving Sweets, Sweet Cravings, Sexual Side Effects, Everyday Event, Vaginal Discharge
Okay I have been on the Nuvaring since Nov 09 and decided to quit using after taking out my ring IJan 23. I was panic attack free for 6 years, until I started using the Nuvaring. Out of nowhere, one night after sex, bam, full panic attack!!! Beside the ... more »
Okay I have been on the Nuvaring since Nov 09 and decided to quit using after taking out my ring IJan 23. I was panic attack free for 6 years, until I started using the Nuvaring. Out of nowhere, one night after sex, bam, full panic attack!!! Beside the weight gain (10lbs) because I have been craving sweets, which I NEVER eat sugar, the sexual side effects ARE not worth it. I was baffled with the waking up in the middle of the night craving sweets and sweating my butt off. They say Nuvaring increases vaginal discharge, yup, for the first month and then its a desert down there. Sorry if too graphic for some, but its the truth. It got to the point where I never wanted to have sex and when we did, it was painful. Mind you, sex for us is an everyday event, sometime my fiance joked that I was raping him because I wouldn't let him have a break, so the fact that I wanted nothing to do with it was alarming to my fiance. Well who want to have sex if things aren't working like they are suppose to and no big O can be achieved! I guess thats how its great for birth control because you dont want to have sex! I decided to take out the ring and not put it back in and everything is getting back to normal. The sweet cravings have been going away, sex is resuming as it was, oh I almost forgot the cysts. I developed a cyst on my face in Dec 09 when I got my period that had to be removed. (which I never had a problem with before) And then again with my period in Jan 10. The dermatologist said this CAN be caused by the Nuvaring. So I guess we will see with Feb.'s period because I am not using this ever again!!! And FYI for others who have not looked into it, HEALTHY NON SMOKERS have had blood clots, some which have DIED because of using the Nuvaring. I have gone back to using the diaphragm, no side effects, maybe a lil pain bc you have to go put it in, but worth it to get rid of the above!!!!